# SDR FDEA200908072949

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750063C
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. RT FRAME AT STA 660, HAS A DENT BET STR- 24R-25R. CUT OUT FRAME SECTION IAW SRM 53-00-07, FABED NEW FRAME REPAIR ON MAE TRAV T9/800360, INSTALLED FRAME "J" SECTION REPAIR PARTS STA 660, STR 24R-25R,  IAW SRM 53-00-07. CATEGORY "B" REPAIR 5. THIS IS A CLASS B REPAIR WITH AN INSPECTION THRESHOLD OF 37,500, FC., WITH 12,000 FC. INTERVALS. MAJOR REPAIR.
